MAUDE Adverse Event Report: OXFORD PERFORMANCE MATERIALS, INC. HTR-PEKK; CRANIAL IMPLANT

OXFORD PERFORMANCE MATERIALS, INC. HTR-PEKK; CRANIAL IMPLANT
Model Number PK618442/PK618444
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 11/22/2016
Event or Problem Description
The implant was removed due to an infection.The cause or the source of the infection are unknown.The implant is shipped non-sterile and then sterilized at the healthcare facility according to the instructions for use.There are no sterilization, pathology, or surgical records available.

Brand Name
HTR-PEKK
Common Device Name
CRANIAL IMPLANT
Manufacturer (Section D)
OXFORD PERFORMANCE MATERIALS, INC.
p.o. box 585
30 south satellite road
south windsor CT 06074
MDR Report Key6255602
Report Number3009582362-2016-00002
Device Sequence Number43064
Product Code GXN
UDI-Device Identifier00813298024494
UDI-Public00813298024494
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberPK618442/PK618444
Device Lot NumberIG6027M-24F001/22F001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2016
Initial Report FDA Received Date01/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR